# SDR 03235650

- Difficulty date: August 23, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N650BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7418
- Aircraft time: 7,956 hours, 6,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INPSPECTION THE RT OVERWING EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE. MAINTENANCE PERSONNEL REMOVED AND REPLACED THE OVERWING EMERGENCY EXIT LIGHT. A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTIUED SERVICE
